Ask a doctor

Would Iopodine Work Well with Droopy Eyelid After Dysport

I had Dysport injection on April 28, and noticed that my right eyelid started to droop day 4. I had this done a few times over 2 years but didn't have this effect. I have my engagement shoot this week and my wedding is the end of May. How long will this last?

Doctor Answers (8)

Iopodine for droopy eye

+1

It should work, and you might need to use it for a few weeks until the effects of the chemodenervation become less strong. You can have some mild blurry vision from it too, only while using it though.


Las Vegas Plastic Surgeon
4.0 out of 5 stars 6 reviews

Dysport - Would Iopodine Work Well with Droopy Eyelid After Dysport

+1

I realize it's after the fact but I just wanted to add, for anyone else reading this, that these drops may be very useful in counteracting some of the undesired effects of Dysport treatments.  You can get a prescription from the treating physician, or after seeing an ophthalmologist, which may be beneficial if only to confirm the diagnosis and treatments, and to make sure that things are progressing as well as possible.

I'm sorry that this happened, particularly in view of the timing for your shoot, but these effects typically wear off faster than the primary, intended effects do, to the extent that that is useful.

I hope that this helps, and good luck,

Dr. E

Alan M. Engler, MD, FACS
New York Plastic Surgeon
5.0 out of 5 stars 146 reviews

Dyaport/Botox droopy lid

+1

I would try the drops. I use both Botox and Dysport. I think I have done about 15,000 injections over the years and have to m knowledge fewer than 10 droopy lids.. This not a product problem but, it is an injection issue.

David A. Bray, Sr., MD
Los Angeles Facial Plastic Surgeon
4.5 out of 5 stars 6 reviews

You might also like...

Dysport Eyelid Droop, Iopodine, Botox, Dysport

+1

Eyelid droops generally last for 1-2 months post injection. Iopodine will help the eyelid to lift and should be used every morning. I recommend seeing the doctor who did your Dysport injection to get a prescription for the medication.

Karyn Grossman, MD
Santa Monica Dermatologic Surgeon
5.0 out of 5 stars 2 reviews

Droopy eyelid

+1

Dear Icefrog, As already mentioned, the problem can be a heavy forehead so you or your doctor must ditinguish between this and a true lid droop. Lid droops usually improve within weeks but that might not be soon enough for you. If you have a true lid droop I would use iodopine or any of several other drops that might help.  Don't spend too much time worrying about this and enjoy the wedding preparation. 

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Iopidine after BOTOX

+1

Before using it, it is important to make sure that the lid droop is actually the problem. Many people mistake a relaxed forehead with a droopy lid. If you can open and close both eyes completely and equally, then it is the forehead that is making you perceive a droopy lid. Talk with the doctor who did your treatment. Iopidine can help in both cases, but is not instantaneous.

Barry Resnik, MD
Miami Dermatologist

Dysport

+1

It is unfortunate that you had this problem. 

Usually the amount of the medication that travels far enough to cause this problem is small. Hopefully that is the case with you.  The effect may last 4-6 weeks or some times even for 2-3 months.

Iopodine does work well. I encourage you to see your doctor who did the injections and get a prescription for the medication and use it if he or she feels it is appropriate for you.

Good Luck.

Shashidhar Kusuma, MD
Plantation Plastic Surgeon

Droopy eye lid after neurotoxin

+1

Iopodine is a sympathmimetic drug which will stimulate Meuler muscle and causes the lid to lift up some. Its action lasts about 2 hours. So it can lift the droopy lid after Dysport or Botox that have affected the lid elevator.

Samir Shureih, MD
Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.